MathSciNet Relay Station
MathSciNet bibliographic data
MR124821 52.45
Coxeter, H. S. M.; Few, L.; Rogers, C. A. Covering space with equal spheres. Mathematika 6 1959 147–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement